MathSciNet Relay Station
MathSciNet bibliographic data
MR656286 (84a:58058) 58F13
Afraĭmovich, V. S.; Bykov, V. V.; Shilʹnikov, L. P. On attracting structurally unstable limit sets of Lorenz attractor type. (Russian) Trudy Moskov. Mat. Obshch. 44 (1982), 150–212.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement